# SDR SWIA200312754

- Difficulty date: December 28, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 29,184 hours, 35,816 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2041
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 8,639 hours, 12,815 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S YAW SYSTEM DISENGAGES.  REPLACED NR 2 AUTOPILOT COMPUTER IAW MM 22-10-02.  OPS CHECK GOOD.
